# SDR AALA20090302TUL03

- Difficulty date: February 17, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 69,237 hours, 30,677 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: DOO2492
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT FORWARD LOWER CLIP FITTING AREA.  REMOVED AND REPLACED ANGLE ON BOTTOM OF DOOR PER ESO 80174.
